Existence and properties of the Green function for a class of degenerate parabolic equations.

Título inglés Existence and properties of the Green function for a class of degenerate parabolic equations.
Título español Existencia y propiedades de la función de Green para una clase de ecuaciones parabólicas degeneradas.
Autor/es Fernandes, José C. ; Franchi, Bruno
Organización Dep. Mat. Univ. São Paulo, São Paulo, Brasil;Dip. Mat. Univ. Bologna, Bolonia, Italia
Revista 0213-2230
Publicación 1996, 12 (2): 491-525, 32 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés It is known that degenerate parabolic equations exhibit somehow different phenomena when we compare them with their elliptic counterparts. Thus, the problem of existence and properties of the Green function for degenerate parabolic boundary value problems is not completely solved, even after the contributions of [GN] and [GW4], in the sense that the existence problem is still open, even if the a priori estimates proved in [GN] will be crucial in our approach (...).
Clasificación UNESCO 120220
Palabras clave español Ecuaciones parabólicas ; Función de Green ; Ecuaciones diferenciales en derivadas parciales ; Problema de Dirichlet
Código MathReviews MR1402676
Código Z-Math Zbl 0859.35062
Icono pdf Acceso al artículo completo